Alert archive / Pennsylvania / Special Weather Statements in 2012

Special Weather Statement, NWS Pittsburgh, PA

August 9, 2012Fayette County, Pennsylvania

NWS Pittsburgh, PA issued this special weather statement at Aug 9, 2012, 3:49 PM EDT for Fayette County, Pennsylvania. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 9, 2012, 3:49 PM EDT (19:49 UTC)
Expired
Aug 9, 2012, 4:30 PM EDT
In force
41 min
Issued by
NWS Pittsburgh, PA

County Fayette County, PA

The radar

The Pittsburgh radar (KPBZ), 92 km from the middle of the area, began a volume at 19:49 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KAGC), launched 12:00Z, 7.8 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-08-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 769 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-08-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 76 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
769 J/kg
Mixed-layer CIN
-97 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
76 m²/s²
0-3 km storm-relative helicity
102 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

002 
WWUS81 KPBZ 091949
SPSPBZ

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
349 PM EDT THU AUG 9 2012

PAZ076-092030-
FAYETTE RIDGES PA-
349 PM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FAYETTE COUNTY...

AT 345 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
OHIOPYLE...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM. 

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  OHIOPYLE...           SEVEN SPRINGS...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3988 7940 3985 7941 3983 7938 3979 7944
      3989 7966 3994 7964 3998 7958 4014 7948
      4008 7937 4004 7934 4005 7931 4004 7929

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this special weather statement went out at Aug 9, 3:37 PM EDT, 12 minutes earlier.

Area forecast discussion, Aug 9, 3:37 PM EDT, 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
337 PM EDT THU AUG 9 2012

.SYNOPSIS...
A COLD FRONT IS EXPECTED TO BRING SOME MUCH NEEDED WIDESPREAD
RAIN TONIGHT AND TOMORROW...AS WELL AS COOLER TEMPERATURES FOR THE
START OF THE WEEKEND.

&&

.NEAR TERM /THROUGH FRIDAY/...
SO FAR...INSTABILITY HAS WON OUT OVER SHEAR...WITH THUNDERSTORMS
DEVELOPING ACROSS THE SOUTHEASTERN COUNTIES. SURFACE HEATING FROM
CLEAR SKIES LATE THIS MORNING...IN COMBINATION WITH AN UPPER LEVEL
SHORTWAVE...LIKELY TRIGGERED THOSE THUNDERSTORMS. THUNDERSTORMS IN
THAT AREA WILL LIKELY DISSIPATE BY LATE AFTERNOON. AT THIS
POINT...NEXT AREA OF RAIN IS EXPECTED TO ENTER THE FORECAST AREA
FROM OHIO BY LATE AFTERNOON...FOLLOWING THE GUIDANCE OF SEVERAL HRRR
RUNS. STILL CANNOT RULE OUT THE POSSIBILITY OF THAT LINE OF
THUNDERSTORMS BECOMING SEVERE EITHER. THERE WILL LIKELY BE A LULL
BETWEEN THE LATE AFTERNOON/EVENING LINE OF THUNDERSTORMS AND A MORE
WIDESPREAD AREA OF RAIN THAT WILL ARRIVE LATE TONIGHT AS A COLD
FRONT APPROACHES FROM THE WEST.

LOW PRESSURE WILL BE OVER LAKE ERIE FRIDAY MORNING...AND SIMPLY
DRIFT TO THE NORTH DURING THE DAYTIME HOURS AS COLD FRONT SHIFTS
FROM WEST TO EAST THROUGH THE AREA. SPC HAS KEPT THE EASTERN HALF OF
THE FORECAST AREA IN A SLIGHT RISK FOR SEVERE WEATHER ON
FRIDAY...WITH ADEQUATE INSTABILITY/SHEAR PRESENT. HOWEVER...THESE
VALUES WILL BE HIGHLY DEPENDENT ON JUST HOW QUICKLY THE FRONT MOVES
THROUGH. AT THIS TIME...APPEARS THAT IF THE FRONT MOVES THROUGH BY
LATE MORNING OR EARLY AFTERNOON...THERE MAY NOT BE ENOUGH
INSTABILITY FOR STORMS TO GO SEVERE.

&&

.SHORT TERM /FRIDAY NIGHT THROUGH SUNDAY NIGHT/...
CONTINUE A HIGH PROBABILITY OF MEASURABLE RAINFALL FRIDAY NIGHT AS
A -4 TO -5 STANDARD DEVIATION UPPER LEVEL LOW PRESSURE TRACKS ACROSS
THE LOWER GREAT LAKES.  AS THE SYSTEM TRUDGES EAST...IT DOES
WEAKEN...BUT STILL POSES A LOT OF UNCERTAINTY WITH THE SKY FORECAST
THROUGH SATURDAY.  TRIPLE POINT /OCCLUSION/ CROSSES DURING THE
OVERNIGHT HOURS FRIDAY NIGHT...WHICH WILL BRING LESS THAN QUARTER OF
AN INCH OF RAIN.  AS THE CYCLONE WOBBLES NNE...ANALYSIS OF LAYER
GRIDDED RH FIELDS BELOW H7 POINT TO OVC CONDITIONS ALONG AND N OF
I-76 TO PHD SAT.  LOCATIONS S AND SE SHOULD SEE A DECENT AMOUNT OF
SUNSHINE GIVEN THEY RESIDE BENEATH THE DRY CONVEYOR BELT.
CONFIDENCE HAS INCREASED TO FURTHER RAISE THE PROBABILITY OF PCPN
AND SKY COVER FRI NGT.  WITH THE CLOUDS AND WET
WEATHER...COMMUNITIES N OF I-80 MAY NOT GET OUT OF THE 60S SAT.

DECREASING CLOUDS WILL BE THE TREND N OF PIT SAT NGT...WHILE THE
BALANCE OF THE AREA STAYS PCLDY.  SW FLOW USHERS IN A WARMER SUN
AFTN.  H8 TEMPS CLIMB TO 15C COUPLED WITH A MIXING LAYER OF NEARLY
4-5 KFT TEMPERATURES SHOULD COME CLOSE TO 80F.

A BLEND OF HPCGUIDE AND MOSGUIDE BIAS CORRECTED GRIDDED DATA WAS
USED FOR TEMPS.

&&

.LONG TERM /MONDAY THROUGH THURSDAY/...
HIGHLIGHTS:
- NO BIG SYSTEMS
- NORMAL TEMPERATURES

ZONAL FLOW ALOFT FOR MUCH OF THE EXTENDED FORECAST.  THE MAIN SYSTEM
WHICH WILL BRING RAINFALL TO A LARGE PART OF THE AREA IS FORECAST TO
CROSS THE SECOND HALF OF TUESDAY.  DEPENDING ON WHAT TIME THE FRONT
TRAVERSES...IT COULD MEAN A THREAT OF STRONG STORMS GIVEN SUFFICIENT
MID LEVEL WINDS AND COOLING ALOFT.  DRY WEATHER IS PREDICTED THE
NEXT TWO DAYS UNDER NW FLOW.  ECMWF IS STRONGER WITH A H5 CYCLONE
DROPPING THRU NEW ENGLAND THAN GFS...BUT EITHER WAY WE SHOULD RESIDE
FAR ENOUGH SW THAT IT WILL NOT IMPACT OUR WEATHER.

BOTH LONG RANGE OPERATIONAL MODELS AND THEIR RESPECTIVE ENSEMBLE
MEANS ILLUSTRATE A BUILDING ANTICYCLONE INTO THE OHIO VALLEY LATE IN
THE PERIOD...WHICH WOULD BRING TEMPS BACK ABOVE NORMAL NEXT THURSDAY
INTO THE WEEKEND.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
UPSTREAM CONVECTION AHEAD OF ANOTHER SHORT WAVE IN WESTERN OHIO
IS LIKELY TO FALL APART BEFORE REACHING THE TERMINALS...LEAVING A
TREMENDOUS AMOUNT OF MID-LEVEL CONVECTIVE DEBRIS CLOUD OVER MUCH
OF THE AREA THROUGH AT LEAST THE EARLY AFTERNOON. AS
SUCH...PREVIOUS PROB30S FOR THUNDER THIS AFTERNOON WERE NOT
UPGRADED OR ENHANCED AS THUNDERSTORM DEVELOPMENT CHANCES SEEM TO
BE LOWER THAN PREVIOUSLY ANTICIPATED. FRIES

.OUTLOOK...FRIDAY THROUGH MONDAY...
RESTRICTIONS CAN BE EXPECTED IN WIDESPREAD SHOWERS AND
THUNDERSTORMS FRIDAY INTO FRIDAY NIGHT...WITH MORE ISOLATED
COVERAGE EXPECTED SATURDAY AND SATURDAY NIGHT. SUNDAY AND MONDAY
SHOULD SEE A RETURN TO VFR CONDITIONS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&

SYNOPSIS...33
NEAR TERM...33
SHORT TERM...98
LONG TERM...98
AVIATION...33
Hazardous weather outlook, Aug 9, 4:35 AM EDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
435 AM EDT THU AUG 9 2012

MDZ001-PAZ016-022-023-073>076-WVZ021>023-041-100845-
GARRETT-JEFFERSON PA-ARMSTRONG-INDIANA-WESTMORELAND-
WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES-MARION-MONONGALIA-PRESTON-
TUCKER-
435 AM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT
WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

SLIGHT RISK FOR SEVERE THUNDERSTORMS FRIDAY. THE MAIN SEVERE
THREAT WILL BE DAMAGING WINDS AND LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>015-020-021-029-
031-WVZ001>004-012-100845-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-BEAVER-ALLEGHENY-WASHINGTON-GREENE-HANCOCK-
BROOKE-OHIO-MARSHALL-WETZEL-
435 AM EDT THU AUG 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. THE MAIN SEVERE THREAT
WILL BE DAMAGING WINDS AND LARGE HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Special weather statement, Aug 9, 1:51 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
151 PM EDT THU AUG 9 2012

MDZ001-PAZ031-075-076-WVZ022-023-091830-
FAYETTE PA-FAYETTE RIDGES PA-GARRETT MD-GREENE PA-MONONGALIA WV-
PRESTON WV-
151 PM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT EXTREME SOUTHEASTERN GREENE...
EXTREME WEST CENTRAL GARRETT...NORTHEASTERN MONONGALIA...NORTHERN
PRESTON AND SOUTHWESTERN FAYETTE COUNTIES...

AT 147 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES SOUTHWEST
OF CHEAT NECK...MOVING EAST AT 15 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. IN ADDITION...HEAVY DOWNPOURS WILL REDUCE VISIBILITIES AND
MAY CAUSE PONDING IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  MORGANTOWN...         DELLSLOW...           CHEAT NECK...
  LAUREL RUN...         VALLEY POINT...       HAZELTON...
  CLIFTON MILLS...      BRUCETON MILLS...     ELLIOTTSVILLE...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

ROUTE 43 IN PENNSYLVANIA BETWEEN MILE MARKERS 1 AND 3.
I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 2 AND 31.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3981 7950 3957 7947 3957 7995 3975 7997

34
Local storm report, Aug 9, 1:58 PM EDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
158 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0157 PM     HAIL             6 N PARSONS             39.18N  79.68W
08/09/2012  M0.75 INCH       TUCKER             WV   911 CALL CENTER

            OCCURRED ON COUNTY FARM ROAD BETWEEN PARSONS AND ST.
            GEORGE.

&&

EVENT NUMBER PBZ1200948
Local storm report, Aug 9, 2:24 PM EDT, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
224 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0210 PM     HAIL             FAIRMONT                39.48N  80.14W
08/09/2012  M0.75 INCH       MARION             WV   MEDIA

&&

EVENT NUMBER PBZ1200949

RG
Local storm report, Aug 9, 3:03 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
303 PM EDT THU AUG 09 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0244 PM     TSTM WND DMG     3 E BRUCETON MILLS      39.66N  79.58W
08/09/2012                   PRESTON            WV   DEPT OF HIGHWAYS

            ONE TREE DOWN

&&

EVENT NUMBER PBZ1200950

RG
Special weather statement, Aug 9, 3:48 PM EDT, 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
348 PM EDT THU AUG 9 2012

MDZ001-WVZ023-041-092045-
GARRETT MD-PRESTON WV-TUCKER WV-
348 PM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN TUCKER...PRESTON
AND WEST CENTRAL GARRETT COUNTIES...

AT 345 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES WEST OF
HANNAHSVILLE...MOVING NORTH AT 25 MPH.

WIND GUSTS TO 40 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. IN ADDITION...HEAVY DOWNPOURS WILL REDUCE VISIBILITIES AND
MAY CAUSE PONDING IN LOW LYING AREAS.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  SAINT GEORGE...       HANNAHSVILLE...       FELLOWSVILLE...
  ROWLESBURG...         TUNNELTON...          KINGWOOD...
  TERRA ALTA...         VALLEY POINT...       LAUREL RUN...
  HAZELTON...           CRANESVILLE...        CLIFTON MILLS...

THIS WILL IMPACT THE FOLLOWING HIGHWAYS...

I-68 IN WEST VIRGINIA BETWEEN MILE MARKERS 17 AND 32.
I-68 IN MARYLAND BETWEEN MILE MARKERS 1 AND 4.

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3918 7983 3923 7981 3923 7983 3925 7986
      3929 7988 3971 7974 3968 7938 3914 7969

34
Special weather statement, Aug 9, 3:49 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
349 PM EDT THU AUG 9 2012

PAZ076-092030-
FAYETTE RIDGES PA-
349 PM EDT THU AUG 9 2012

...A STRONG THUNDERSTORM WILL AFFECT EASTERN FAYETTE COUNTY...

AT 345 PM EDT...A STRONG THUNDERSTORM WAS LOCATED 3 MILES NORTH OF
OHIOPYLE...MOVING NORTHEAST AT 10 MPH.

WIND GUSTS TO 40 MPH AND PENNY SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
  OHIOPYLE...           SEVEN SPRINGS...

PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.

LAT...LON 3988 7940 3985 7941 3983 7938 3979 7944
      3989 7966 3994 7964 3998 7958 4014 7948
      4008 7937 4004 7934 4005 7931 4004 7929

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 8, 8:53 PM EDTSpecial Weather StatementPBZGreene52 min
Aug 8, 9:47 PM EDTSpecial Weather StatementPBZWestmoreland28 min
Aug 8, 10:43 PM EDTSpecial Weather StatementPBZWestmoreland32 min
Aug 9, 10:49 AM EDTSpecial Weather StatementPBZVenango41 min
Aug 9, 11:12 AM EDTSpecial Weather StatementPBZForest48 min
Aug 9, 1:16 PM EDTSpecial Weather StatementPBZFayette29 min
Aug 9, 2:24 PM EDTSevere Thunderstorm WarningPBZFayette51 min
Aug 9, 3:09 PM EDTAreal Flood AdvisoryPBZFayette3 hr
Aug 9, 5:29 PM EDTSevere Thunderstorm WarningPBZLawrence, Mercer61 min
Aug 9, 6:36 PM EDTSpecial Weather StatementPBZVenango39 min
Aug 9, 6:41 PM EDTSevere Thunderstorm WarningPBZVenango34 min
Aug 9, 7:00 PM EDTSevere Thunderstorm WarningPBZButler, Lawrence, Mercer45 min
Aug 9, 7:15 PM EDTSevere Thunderstorm WarningPBZArmstrong, Butler, Clarion, Forest, Jefferson, Venango60 min
Aug 9, 7:50 PM EDTSpecial Weather StatementPBZButler40 min
Aug 9, 4:27 PM EDTSpecial Weather StatementPBZCoshocton48 min
Aug 9, 5:08 PM EDTSevere Thunderstorm WarningPBZCoshocton, Muskingum52 min
Aug 9, 5:13 PM EDTSpecial Weather StatementPBZColumbiana32 min
Aug 9, 5:46 PM EDTSpecial Weather StatementPBZColumbiana44 min
Aug 9, 5:57 PM EDTSpecial Weather StatementPBZMuskingum33 min
Aug 9, 6:05 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum55 min
Aug 9, 6:05 PM EDTSevere Thunderstorm WarningPBZGuernsey, Muskingum, Noble40 min
Aug 9, 6:43 PM EDTSevere Thunderstorm WarningPBZCarroll, Columbiana32 min
Aug 9, 6:48 PM EDTSevere Thunderstorm WarningPBZCarroll, Guernsey, Harrison, Tuscarawas42 min
Aug 9, 7:34 PM EDTSpecial Weather StatementPBZHarrison, Jefferson26 min
Aug 9, 7:55 PM EDTSpecial Weather StatementPBZBelmont35 min
Aug 8, 8:35 PM EDTSpecial Weather StatementPBZMarion, Monongalia40 min
Aug 8, 8:57 PM EDTSpecial Weather StatementPBZMonongalia48 min
Aug 9, 12:31 PM EDTSevere Thunderstorm WarningPBZPreston, Tucker59 min
Aug 9, 1:51 PM EDTSpecial Weather StatementPBZPreston39 min
Aug 9, 3:48 PM EDTSpecial Weather StatementPBZPreston57 min

Nearby

Special Weather Statements in Pennsylvania, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.